# SDR FDEA201706281781

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 64,148 hours, 24,114 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Battery
- Part number: 32536001
- Part serial: 10800537
- Condition: Thermal Runaway
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BATTERY THERMAL RUNAWAY.  REPLACED APU BATTERY CHARGER AND APU BATTERY IAW AMM 24-31-04 & AMM 24-31-03  PERFORMED TEST OF APU BATTERY CHARGER AND APU BATTERY IAW AMM 24-31-04 &   AMM 24-31-03
